English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Enriched ∞-categories via non-symmetric ∞-operads

MPS-Authors
/persons/resource/persons235412

Haugseng,  Rune
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Gepner_Enriched_oa_2015.pdf
(Any fulltext), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gepner, D., & Haugseng, R. (2015). Enriched ∞-categories via non-symmetric ∞-operads. Advances in Mathematics, 279, 575-716. doi:10.1016/j.aim.2015.02.007.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1325-D
Abstract
There is no abstract available